MathSciNet Relay Station
MathSciNet bibliographic data
MR419458 14J20
Paršin, A. N. On the arithmetic of two-dimensional schemes. I. Distributions and residues. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976), no. 4, 736–773, 949.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement